Pacific Journal of Mathematics

Note on some Tauberian theorems of O. Szász.

C. T. Rajagopal

Article information

Source
Pacific J. Math., Volume 2, Number 3 (1952), 377-384.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051783

Mathematical Reviews number (MathSciNet)
MR0050037

Zentralblatt MATH identifier
0046.29103

Subjects
Primary: 40.0X

Citation

Rajagopal, C. T. Note on some Tauberian theorems of O. Szász. Pacific J. Math. 2 (1952), no. 3, 377--384. https://projecteuclid.org/euclid.pjm/1103051783


Export citation

References

  • [1] H. Delange, Sur les theoremes inverses des procedes de sommation des series divergentes {Deuxieme Me'moire), Ann. Sci. Ecole Norm. Sup. (3), 67(1950), 199-242.
  • [2] C. T. Rajagopal, On some extensions of Ananda Rau*s converse of Abel's theorem, J. London Math. Soc, 23(1948), 38-44.
  • [3] C. T. Rajagopal,A note on generalized Tauberian theorems, Proc. Amer. Math. Soc,2 (1951), 335-349.
  • [4] O. Sza'sz, Verallgemeinerung und newer Beweis einiger Sdtze Tauberscher Art, Sitzungsber. Bayer. Akad. Wiss., Naturw. Abt. Mnchen, 59(1929), 325-340.
  • [5] O. Sza'sz, Converse theorems of summability for Dirichlet series, Trans. Amer. Math. Soc, 39(1936), 117-130. ., On a Tauberian theorem for Abel summability, Pacific J. Math., 1(1951),

See also

  • Orig : Otto Szász. On a Tauberian theorem for Abel summability. Pacific Journal of Mathematics volume 1, issue 1, (1951), pp. 117-125.
  • Note 2 on : C. T. Rajagopal. Additional note on some Tauberian theorems of O. Szász. Pacific Journal of Mathematics volume 5, issue 6, (1955), pp. 971-975.